# SDR DALA2022102006774

- Difficulty date: October 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N309DN
- Make and model: Airbus A321-213
- Aircraft serial: 7268
- Aircraft time: 14,533 hours, 7,358 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arming Lever
- Condition: Out Of Adjust
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2L DOOR DOES NOT STAY ARMED IN FLIGHT. UPON FURTHER INVESTIGATION FA INFORMED US IT WAS 4L DOOR WITH THE ARM INDICATION. INSPECTED 4L DOOR ARMING MECHANISM PER A321 AMM 52-10. UNABLE TO INSERT RIG PIN INTO TRIPLE LEVER. ADJUSTED ROD BETWEEN TRIPLE LEVER AND ARMING LEVER PER A321 AMM 52-13-22. (571824) VERIFIED 4L DOOR ARMING LEVER ADJUSTMENT AND SAFETY OF ROD BETWEEN TRIPLE LEVER AND ARMING LEVER. PER AMM 52-13-22 RII COMPLETED. (LP# 9703158)
